Vol 20, No 2 (2016)

Table of Contents

Articles

On Jordan's and Kober's inequality PDF
Barkat Ali Bhayo, József Sándor 111-116
New iteration process for a general class of contractive mappings PDF
Adesanmi Alao Mogbademu 117-122
On translation surfaces in 4-dimensional Euclidean space PDF
Kadri Arslan, Bengü Bayram, Betül Bulca, Günay Öztürk 123-133
Results on the number of zeros in a disk for three types of polynomials PDF
Derek Bryant, Robert Gardner 135-149
On φ-pseudo symmetric LP-Sasakian manifolds with respect to quarter-symmetric non-metric connections PDF
Santu Dey, Arindam Bhattacharyya 151-164
Certain Diophantine equations involving balancing and Lucas-balancing numbers PDF
Prasanta Kumar Ray 165-173


ISSN 1406–2283 (print)
ISSN 2228–4699 (online)